ACEFYL RESPIRATORY Syrup 125ml

(1 customer review)

 67.85

Manufactured by:
Active Pharmaceutical Ingredient:
Drug Strength: 8mg/5ml
Drug Form : Syrup
Pack Size : 120ml
Does this requires a prescription ?Yes

Diphenhydramine:8mg/5ml + Acefyllin Piperazine:45mg/5ml | Expectorants

Alternate brands

  • M-CEFYL 8mg|5ml Syrup 60ml
     19.00
  • You can save 48.85

    Manufactured / Marketed By : Nabiqasim Product Form : SyrupPack Size : 120mlIngredients : Diphenhydramine:8mg/5ml + Acefyllin Piperazine:45mg/5mlGeneric Category : Expectorants

    1 review for ACEFYL RESPIRATORY Syrup 125ml

    1. Anonymous

      submitted 5 stars.

    Add a review

    Additional Information>

    One of the following licensed pharmacy from the nearest location will deliver ACEFYL RESPIRATORY Syrup 125ml. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

    Questions and Answers

    There are no questions yet. Be the first to ask a question about this product.

    Only registered users are eligible to enter questions

    Medicalstore.com.pk © All rights reserved

    Made with ❤ by Dairah

    Shopping Cart